RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 3(387), Pages 174–178 (Mi umn9288)  

This article is cited in 2 scientific papers (total in 3 papers)

Nikolai Nikolaevich Nekhoroshev (obituary)

A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko


DOI: https://doi.org/10.4213/rm9288

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:3, 561–566

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Uspekhi Mat. Nauk, 64:3(387) (2009), 174–178; Russian Math. Surveys, 64:3 (2009), 561–566

Citation in format AMSBIB
\Bibitem{AbrArnBol09}
\by A.~M.~Abramov, V.~I.~Arnol'd, A.~V.~Bolsinov, A.~N.~Varchenko, L.~Galgani, B.~I.~Zhilinskii, Yu.~S.~Il'yashenko, V.~V.~Kozlov, A.~I.~Neishtadt, V.~I.~Piterbarg, A.~G.~Khovanskii, V.~V.~Yashchenko
\paper Nikolai Nikolaevich Nekhoroshev (obituary)
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 3(387)
\pages 174--178
\mathnet{http://mi.mathnet.ru/umn9288}
\crossref{https://doi.org/10.4213/rm9288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2553081}
\zmath{https://zbmath.org/?q=an:1175.01064}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..561A}
\elib{http://elibrary.ru/item.asp?id=20425291}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 3
\pages 561--566
\crossref{https://doi.org/10.1070/RM2009v064n03ABEH004622}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272713200004}


Linking options:
  • http://mi.mathnet.ru/eng/umn9288
  • https://doi.org/10.4213/rm9288
  • http://mi.mathnet.ru/eng/umn/v64/i3/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dmitrií A. Sadovskií, “Nekhoroshevs Approach to Hamiltonian Monodromy”, Regul. Chaotic Dyn., 21:6 (2016), 720–758  mathnet  crossref  mathscinet
    2. “Posleslovie k state N. N. Nekhorosheva”, Nelineinaya dinam., 12:3 (2016), 542–552  mathnet
    3. Fontanari D., Fasso F., Sadovskii D.A., “Quantum manifestations of Nekhoroshev stability”, Phys. Lett. A, 380:39 (2016), 3167–3172  crossref  isi  elib  scopus
  •   Russian Mathematical Surveys
    Number of views:
    This page:1435
    Full text:306
    References:75
    First page:124

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019